Fourier Transforms of Measures and Algebraic Relations on Their Supports
Annales de l'Institut Fourier, Volume 59 (2009) no. 4, pp. 1291-1319.

We investigate the relation between the rate of decrease of a Fourier transform and the possible algebraic relations on its support.

Si la transformée de Fourier d’une mesure décroît rapidement alors le support ne satisfait que très peu des relations algèbriques.

Received:
Accepted:
DOI: 10.5802/aif.2464
Classification: 42A16
Keywords: Convolution, Fourier series
Körner, Thomas W. 1

1 DPMMS Centre for Mathematical Sciences Clarkson Road Cambridge (England)
@article{AIF_2009__59_4_1291_0,
     author = {K\"orner, Thomas W.},
     title = {Fourier {Transforms} of {Measures} and {Algebraic} {Relations} on {Their} {Supports}},
     journal = {Annales de l'Institut Fourier},
     pages = {1291--1319},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {59},
     number = {4},
     year = {2009},
     doi = {10.5802/aif.2464},
     zbl = {1179.42004},
     mrnumber = {2566961},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2464/}
}
TY  - JOUR
TI  - Fourier Transforms of Measures and Algebraic Relations on Their Supports
JO  - Annales de l'Institut Fourier
PY  - 2009
DA  - 2009///
SP  - 1291
EP  - 1319
VL  - 59
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2464/
UR  - https://zbmath.org/?q=an%3A1179.42004
UR  - https://www.ams.org/mathscinet-getitem?mr=2566961
UR  - https://doi.org/10.5802/aif.2464
DO  - 10.5802/aif.2464
LA  - en
ID  - AIF_2009__59_4_1291_0
ER  - 
%0 Journal Article
%T Fourier Transforms of Measures and Algebraic Relations on Their Supports
%J Annales de l'Institut Fourier
%D 2009
%P 1291-1319
%V 59
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2464
%R 10.5802/aif.2464
%G en
%F AIF_2009__59_4_1291_0
Körner, Thomas W. Fourier Transforms of Measures and Algebraic Relations on Their Supports. Annales de l'Institut Fourier, Volume 59 (2009) no. 4, pp. 1291-1319. doi : 10.5802/aif.2464. https://aif.centre-mersenne.org/articles/10.5802/aif.2464/

[1] Kahane, J. P. Some random series of functions, Second edition. Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, 1985 no. 5 | MR: 833073 | Zbl: 0571.60002

[2] Kaufman, R. A functional method for linear sets, Israel J. Math., Volume 5 (1967), pp. 185-187 | Article | MR: 236607 | Zbl: 0156.37403

[3] Kaufman, R. Small subsets of finite Abelian groups, Annales de l’Institut Fourier, Volume 18 (1968), pp. 99-102 | Article | Numdam | MR: 241532 | Zbl: 0175.30501

[4] Körner, T. W. K Measures on independent sets, a quantitative version of a theorem of Rudin, Proc. Amer. Math. Soc., Volume 135 (2007) no. 12, pp. 3823-3832 | Article | MR: 2341932 | Zbl: 1135.42002

[5] Kuratowski, K. Topology Volume I, Academic Press, New York-London, Państwowe Wydawnictwo Naukowe, Warsaw, 1966 ((Translated from the French by J. Jaworowski)) | MR: 217751 | Zbl: 0158.40802

Cited by Sources: